# SDR AU981290

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Cable
- Part number: B737610027
- Condition: Worn
- Location: Ws 219
- Component: 69733941
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FUEL CUT-OFF CABLE WORN AND FRAYED IN AREA OF WING LEADING EDGE AT STN 219 WHERE THE CABLE PASSES THOUGH THE SEAL.
